Nous étudions la question de la classification de la dynamique des polynômes complexes
We consider the problem of classifying the dynamics of complex polynomials
DOI : 10.24033/asens.2333
Keywords: Complex dynamics, polynomial dynamics, basin of infinity, moduli space of polynomials, pictograph, tree.
Mot clés : Dynamique holomorphe, dynamiques polynômes, bassin d'infini, espace de modules de polynômes, pictogramme, arbre.
@article{ASENS_2017__50_4_799_0, author = {DeMarco, Laura and Pilgrim, Kevin}, title = {The classification of polynomial basins of infinity}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {799--877}, publisher = {Soci\'et\'e Math\'ematique de France. Tous droits r\'eserv\'es}, volume = {Ser. 4, 50}, number = {4}, year = {2017}, doi = {10.24033/asens.2333}, mrnumber = {3679615}, zbl = {1384.37052}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2333/} }
TY - JOUR AU - DeMarco, Laura AU - Pilgrim, Kevin TI - The classification of polynomial basins of infinity JO - Annales scientifiques de l'École Normale Supérieure PY - 2017 SP - 799 EP - 877 VL - 50 IS - 4 PB - Société Mathématique de France. Tous droits réservés UR - https://www.numdam.org/articles/10.24033/asens.2333/ DO - 10.24033/asens.2333 LA - en ID - ASENS_2017__50_4_799_0 ER -
%0 Journal Article %A DeMarco, Laura %A Pilgrim, Kevin %T The classification of polynomial basins of infinity %J Annales scientifiques de l'École Normale Supérieure %D 2017 %P 799-877 %V 50 %N 4 %I Société Mathématique de France. Tous droits réservés %U https://www.numdam.org/articles/10.24033/asens.2333/ %R 10.24033/asens.2333 %G en %F ASENS_2017__50_4_799_0
DeMarco, Laura; Pilgrim, Kevin. The classification of polynomial basins of infinity. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 50 (2017) no. 4, pp. 799-877. doi : 10.24033/asens.2333. https://www.numdam.org/articles/10.24033/asens.2333/
, Princeton Mathematical Series, No. 26, Princeton Univ. Press, Princeton, N.J., 1960, 382 pages | MR | Zbl
The dynamics of complex polynomials and automorphisms of the shift, Invent. math., Volume 104 (1991), pp. 545-580 (ISSN: 0020-9910) | DOI | MR | Zbl
The iteration of cubic polynomials. I. The global topology of parameter space, Acta Math., Volume 160 (1988), pp. 143-206 (ISSN: 0001-5962) | DOI | MR | Zbl
The iteration of cubic polynomials. II. Patterns and parapatterns, Acta Math., Volume 169 (1992), pp. 229-325 (ISSN: 0001-5962) | DOI | MR | Zbl
, Topological methods in modern mathematics (Stony Brook, NY, 1991), Publish or Perish, Houston, TX, 1993, pp. 391-427 | MR | Zbl
On the dynamics of polynomial-like mappings, Ann. Sci. École Norm. Sup., Volume 18 (1985), pp. 287-343 (ISSN: 0012-9593) | DOI | Numdam | MR | Zbl
Trees and the dynamics of polynomials, Ann. Sci. Éc. Norm. Supér., Volume 41 (2008), pp. 337-382 (ISSN: 0012-9593) | DOI | Numdam | MR | Zbl
The geometry of the critically periodic curves in the space of cubic polynomials, Exp. Math., Volume 22 (2013), pp. 99-111 (ISSN: 1058-6458) | DOI | MR | Zbl
Polynomial basins of infinity, Geom. Funct. Anal., Volume 21 (2011), pp. 920-950 (ISSN: 1016-443X) | DOI | MR | Zbl
Critical heights on the moduli space of polynomials, Adv. Math., Volume 226 (2011), pp. 350-372 (ISSN: 0001-8708) | DOI | MR | Zbl
Enumerating the basins of infinity of cubic polynomials, J. Difference Equ. Appl., Volume 16 (2010), pp. 451-461 (ISSN: 1023-6198) | DOI | MR | Zbl
Turning curves for critically recurrent cubic polynomials, Nonlinearity, Volume 12 (1999), pp. 411-418 (ISSN: 0951-7715) | DOI | MR | Zbl
, Dover Publications, Inc., New York, 1988, 374 pages (ISBN: 0-486-65676-4) |Combinatorics and topology of straightening maps II: Discontinuity (preprint arXiv:0903.4289 )
Combinatorial continuity in complex polynomial dynamics, Proc. London Math. Soc., Volume 91 (2005), pp. 215-248 (ISSN: 0024-6115) | DOI | MR | Zbl
Local connectivity and quasi-conformal rigidity of non-renormalizable polynomials, Proc. Lond. Math. Soc., Volume 99 (2009), pp. 275-296 (ISSN: 0024-6115) | DOI | MR | Zbl
, Annals of Math. Studies, 135, Princeton Univ. Press, Princeton, NJ, 1994, 214 pages (ISBN: 0-691-02982-2; 0-691-02981-4) | MR | Zbl
, The Mandelbrot set, theme and variations (London Math. Soc. Lecture Note Ser.), Volume 274, Cambridge Univ. Press, Cambridge, 2000, pp. 67-116 | DOI | MR | Zbl
, Annals of Math. Studies, 160, Princeton Univ. Press, Princeton, NJ, 2006, 304 pages (ISBN: 978-0-691-12488-9; 0-691-12488-4) | MR | Zbl
, Complex dynamics, A K Peters, Wellesley, MA, 2009, pp. 333-411 | DOI | MR | Zbl
Quasiconformal homeomorphisms and dynamics. III. The Teichmüller space of a holomorphic dynamical system, Adv. Math., Volume 135 (1998), pp. 351-395 (ISSN: 0001-8708) | DOI | MR | Zbl
Quadratic polynomials and combinatorics of the principal nest, Indiana Univ. Math. J., Volume 54 (2005), pp. 1661-1695 (ISSN: 0022-2518) | DOI | MR | Zbl
Proof of the Branner-Hubbard conjecture on Cantor Julia sets, Sci. China Ser. A, Volume 52 (2009), pp. 45-65 (ISSN: 1006-9283) | DOI | MR | Zbl
, Complex dynamics, A K Peters, Wellesley, MA, 2009, pp. 3-137 | DOI | MR | Zbl
No invariant line fields on Cantor Julia sets, Forum Math., Volume 22 (2010), pp. 75-94 (ISSN: 0933-7741) | DOI | MR | Zbl
Cité par Sources :